# SDR I05R086818

- Difficulty date: May 29, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N29LB
- Make and model: Snias AS350*
- Aircraft serial: 3560
- Aircraft time: 287 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 677110123
- Condition: Missing
- Location: Crew Door Latch
- Part time: 287 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS DOOR WILL NOT CLOSE PROPERLY REPLACED MISSING SPRING.
